# SDR SWAA2023042721289

- Difficulty date: March 27, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 19,992 hours, 9,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY SUB THRESHOLD WEB MULTIPLE AREAS AROUND NUT PLATE HOLES BS492.4+4' TO BS460+10' RBL 26.5 WL156<[01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 420+6' REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.045' FOUND TO BE OUT OF LIMITS PER SRM 53-30-15-1A-1 USING ATS TOOL ID ATS2473 DUE 08/2023;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE;[03] REMOVED DAMAGED FCB SUB THRESHOLD WEB BS 440 TO BS 480+12; RBL 26; WL 156 IAW SRM 51-40-02-0G-0.;[04] LOCATED; DRILLED; DEBURRED; COUNTERSUNK; AND INSTALLED NUTPLATES ON NEW FCB SUB THRESHOLD WEB BS 440 TO BS 480+12; RBL 26; WL 156 IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG# 143A8330. OK TO INSTALL THRESHOLD WEB.;[05] CORRECTION TO CORRECTIVE ACTION STEP 1 AND MEASUREMENT TABLE; STEP 1 SHOULD STATE ' EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 440+6' REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.045' FOUND TO BE OUT OF LIMITS PER SRM 53-30-15-1A-1 USING ATS TOOL ID ATS2473 DUE 08/2023 ';[06] CORRECTION TO TASK DETAIL SHOULD STATE ' CORROSION FWD CARGO BAY SUB THRESHOLD WEB MULTIPLE AREAS AROUND NUT PLATE HOLES BS 440 TO 492 WL 156 RBL 26' ';[07] VERIFIED CORRECTIVE ACTION 4.;[08] INSTALLED NEW FCB SUB THRESHOLD WEB BS 440 TO BS 480+12; RBL 26; WL 156 IAW SRM 51-40-02-0G-0; DWG# 143A8330.;[09] VERIFIED CORRECTIVE ACTION 8.
